# SDR IXXA2023060608

- Difficulty date: June 6, 2023
- Submitted: June 6, 2023
- Operation: Air carrier
- Aircraft: N419AZ
- Make and model: Boeing 767319
- Aircraft serial: 26913
- Aircraft time: 115,523 hours, 644,381 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 141T32202
- Part serial: NSN
- Condition: Cracked
- Location: Zone 200
- Part time: 115,523 hours, 644,381 cycles
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN IS CRACKED AT THE L1 DOOR CUTOUT LOWER CORNER STA 335 (FOUND WITH HFEC OPEN HOLE SCAN)
